Title

Multiple positive solutions for a class of variational systems

Document Type

Article

Publication Date

1-1-2017

Publication Title

Topological Methods in Nonlinear Analysis

Volume

50

Issue

1

First page number:

1

Last page number:

8

Abstract

We consider the variational system −∆u = λ(∇F)(u) in Ω, u = 0 on ∂Ω, where Ω is a bounded region in ℝm (m ≥ 1) with C1 boundary, λ is a positive parameter, u: Ω → ℝN (N > 1), and ∆ denotes the Laplace operator. Here F: ℝN → ℝ is a function of class C2. Using variational methods, we show how changes in the sign of F lead to multiple positive solutions. © 2017 Juliusz Schauder Centre for Nonlinear Studies Nicolaus Copernicus University.

Language

english

UNLV article access

Search your library

Share

COinS